# SDR USAA2013062400032

- Difficulty date: June 10, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT RAIL BETWEEN FR63+10.5" TO FR64, Y1292. REPAIRED SEAT RAIL BETWEEN FR63+10.5" TO FR64, Y1292 IAW SRM 53-41-15, FIG 202.
